Követés
Ishak Altun
Cím
Hivatkozott rá
Hivatkozott rá
Év
Generalized contractions on partial metric spaces
I Altun, F Sola, H Simsek
Topology and its Applications 157 (18), 2778-2785, 2010
5192010
Some fixed point theorems on ordered metric spaces and application
I Altun, H Simsek
Fixed point theory and applications 2010, 1-17, 2010
3262010
Fixed point theorems for monotone mappings on partial metric spaces
I Altun, A Erduran
Fixed Point Theory and Applications 2011, 1-10, 2011
3222011
Fixed point and common fixed point theorems on ordered cone metric spaces
I Altun, B Damjanović, D Djorić
Applied Mathematics Letters 23 (3), 310-316, 2010
2492010
Ćirić type generalized 𝐹-contractions on complete metric spaces and fixed point results
G Mınak, A Helvacı, I Altun
Filomat 28 (6), 1143-1151, 2014
1822014
Some fixed point theorems on ordered cone metric spaces
I Altun, G Durmaz
Rendiconti del Circolo Matematico di Palermo 58, 319-325, 2009
1542009
Multivalued F-contractions on complete metric spaces
I Altun, G Minak, H Dag
J. Nonlinear Convex Anal 16 (4), 659-666, 2015
1472015
Coupled fixed point theorems for contractions in fuzzy metric spaces
S Sedghi, I Altun, N Shobe
Nonlinear Analysis: Theory, Methods & Applications 72 (3-4), 1298-1304, 2010
1292010
Some fixed point theorems on dualistic partial metric spaces
I Altun, H Simsek
Journal of Advanced Mathematical Studies 1 (1-2), 1-9, 2008
1242008
Fixed points of weakly compatible maps satisfying a general contractive condition of integral type
I Altun, D Türkoğlu, BE Rhoades
Fixed Point Theory and Applications 2007, 1-9, 2007
1162007
Common fixed point Theorems for non compatible mappings in fuzzy metric spaces.
M Abbas, I Altun, D Gopal
Bulletin of Mathematical Analysis and Applications [electronic only] 1 (2 …, 2009
1002009
Some coincidence point results in ordered b-metric spaces and applications in a system of integral equations
JR Roshan, V Parvaneh, I Altun
Applied Mathematics and Computation 226, 725-737, 2014
982014
Some fixed point theorems for weakly compatible mappings satisfying an implicit relation
I Altun, D Turkoglu
Taiwanese Journal of Mathematics, 1291-1304, 2009
982009
Fixed point theorems for weak contractions in the sense of Berinde on partial metric spaces
I Altun, Ö Acar
Topology and its Applications 159 (10-11), 2642-2648, 2012
712012
Vector metric spaces and some properties
C Çevik, I Altun
682009
On compatible mappings of type (I) and (II) in intuitionistic fuzzy metric spaces
C Alaca, I Altun, D Turkoglu
Commun. Korean Math. Soc 23 (3), 427-446, 2008
622008
Fixed points of ordered F-contractions
G Durmaz, G MINAK, I Altun
Hacettepe Journal of Mathematics and Statistics 45 (1), 15-21, 2016
592016
A fixed point theorem for multivalued mappings with-distance
Ö Acar, I Altun
Abstract and Applied Analysis 2014, 2014
592014
Some fixed point theorems on fuzzy metric spaces with implicit relations
I Altun, D Turkoglu
Communications of the Korean Mathematical Society 23 (1), 111-124, 2008
572008
Fixed point theorems for generalized weakly contractive condition in ordered metric spaces
HK Nashine, I Altun
Fixed Point Theory and Applications 2011, 1-20, 2011
562011
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20